# SDR Q5QA2018043000001

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 6,241 hours, 7,836 cycles
- Engine: Pwc PW617FE
- Engine time: 6,114 hours, 7,638 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032988002
- Part serial: MX772792
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED A TOTAL HYDRAULIC FAILURE.  WITHOUT HYDRAULIC PRESSURE, THE LANDING GEAR FELL OUT AND CYCLED TO DOWN AND LOCKED.  THE PILOT DIVERTED AND LANDED WITHOUT INCIDENT UTILIZING EMERGENCY BRAKES.   REPLACED THE HYDRAULIC PUMP ASSEMBLY.   THIS IS THE 4TH HYDRAULIC PUMP FAILURE IN THIS AIRCRAFT.   GROUND SPOILER, SPEED BRAKE FUNCTION,  AND NEW HYDRAULIC SYSTEM WAS INSTALLED.
